Circle spaces
Portugaliae mathematica, Tome 36 (1977) no. 1, pp. 17-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1977__36_1_115298,
author = {Lavallee, Lorraine D.},
title = {Circle spaces},
journal = {Portugaliae mathematica},
pages = {17--24},
year = {1977},
volume = {36},
number = {1},
mrnumber = {0535219},
zbl = {0411.54002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1977__36_1_115298/}
}
Lavallee, Lorraine D. Circle spaces. Portugaliae mathematica, Tome 36 (1977) no. 1, pp. 17-24. http://geodesic.mathdoc.fr/item/PORMA_1977__36_1_115298/